# SDR AALA202509088430

- Difficulty date: September 4, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 36,288 hours, 4,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Emer Light Sys
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT EMERGENCY LIGHT 23D STROBES ON AND OFF. MAINTENANCE REPLACED SEAT 23D EMERGENCY LIGHT REF AMM 33-51-06.
